MathSciNet Relay Station
MathSciNet bibliographic data
MR749170 46L10 (47A35)
Groh, Ulrich Uniform ergodic theorems for identity preserving Schwarz maps on $W\sp{\ast} $-algebras. J. Operator Theory 11 (1984), no. 2, 395–404.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement